# SDR YENA2025052000514

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION COUPLING STRINGER 42L LOC. BTW FR56 AND FR57 AFT CARGO COMPARTMENT(CPCP FINDING); REF AE NR 2025-169111, WO 2025-82/1 -  REMOVED AND REPLACED COUPLING ON STRINGER 42L LOC. BTW FR56 AND FR57 AFT CARGO COMPARTMENT A320 SRM 51-42-11 AND SRM 51-72-11, A320 SRM 53-00-13-300-001.THE INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000FC/ 120000FH, SUBSEQUENT INSPECTION AT INTERVALS OF: TBD, INSPECTION METHOD: TBD IAW SRM 53-00-13-205-001, TABLE 4 - FUR-A320-53-02201 CREATED.
